# SDR ASOA201102173

- Difficulty date: November 13, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,842 hours, 11,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY  LIGHTING STRIP HEAVILY STAINED AT 9CD -10CD.  R & R EMERGENCY LIGHT IAW AMM 33-51-01.
